# SDR DALA2025102307763

- Difficulty date: October 20, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31984
- Aircraft time: 27,562 hours, 10,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1262745) CABIN FLOOR SUPPORT DRAIN TUBE INTERCOSTAL BETWEEN STA 947 AND 967 CORRODED AT RBL50. REMOVED AND REPLACED CABIN FLOOR SUPPORT DRAIN TUBE INTERCOASTAL BETWEEN STA 947 AND 967 RBL 50 AS PER REF B737-900 SRM 51-40-02-0G.
